# SDR DALA2024021402136

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 MATERIAL BURRED (OVALIZATION) ON LOWER LATERAL FITTING RH SIDE ON RACK 80VU (AD RELATED 2515-01014-02B). CORRECTIVE ACTION: REPAIRED PER ER/A 614456-14AD. (0200845)
